Alert archive / Nevada / Flash Flood Watches in 2017

Flash Flood Watch 7, NWS Las Vegas, NV

August 3, 2017Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada; Inyo County, San Bernardino County, California

NWS Las Vegas, NV issued this flash flood watch at Aug 3, 2017, 2:27 AM MST for Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada; Inyo County, San Bernardino County, California. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 3, 2017, 2:27 AM MST (09:27 UTC)
Expired
Aug 3, 2017, 11:52 PM MST
In force
21 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 110 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2017-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2017-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
3193 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

386 
WGUS65 KVEF 030927
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
227 AM PDT Thu Aug 3 2017

...Another round of thunderstorms today will bring the potential 
for heavy rainfall to southeast California today and tonight...

..Favorable conditions are expected again today for scattered
showers and thunderstorms across much of southeastern California.
With abnormally high moisture over the area, any thunderstorms 
that develop will bring the threat of another round of flash 
flooding.

CAZ522>527-040500-
/O.NEW.KVEF.FF.A.0007.170803T0927Z-170804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Death Valley National Park-Western Mojave Desert-
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
227 AM PDT Thu Aug 3 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Las Vegas has issued a

* Flash Flood Watch for a portion of southeast California, 
  including the following areas, Cadiz Basin, Death Valley 
  National Park, Eastern Mojave Desert, Morongo Basin, San 
  Bernardino County-Upper Colorado River Valley, and Western 
  Mojave Desert. 

* Through this evening

* Through this early tonight

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Be especially cautious at night when 
  flash flood danger may be harder to see. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
4 follow-up statements
177 
WGUS65 KVEF 031519
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
819 AM PDT Thu Aug 3 2017

...Another round of thunderstorms today will bring the potential
for heavy rainfall to southeast California...far southern Nevada
and northwest Arizona today and tonight...

.Favorable conditions are expected again today for scattered 
showers and thunderstorms across much of southeastern California
along with Clark, Mohave and southern Nye Counties. With 
abnormally high moisture over the area, any thunderstorms that 
develop will bring the threat of flash flooding.

AZZ001>003-036-NVZ016>022-040500-
/O.EXA.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Southern Clark County-
819 AM PDT Thu Aug 3 2017 /819 AM MST Thu Aug 3 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Las Vegas has expanded the

* Flash Flood Watch to include portions of northwest Arizona and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, Northwest Deserts, and Northwest Plateau. In 
  southern Nevada, Lake Mead National Recreation Area, Las Vegas 
  Valley, Northeast Clark County, Sheep Range, Southern Clark 
  County, Spring Mountains-Red Rock Canyon, and Western Clark 
  and Southern Nye County. 

* Through this evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Be especially cautious at night when 
  flash flood danger may be harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

CAZ522>527-040500-
/O.CON.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Death Valley National Park-Western Mojave Desert-
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
819 AM PDT Thu Aug 3 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* A portion of southeast California, including the following 
  areas, Cadiz Basin, Death Valley National Park, Eastern Mojave 
  Desert, Morongo Basin, San Bernardino County-Upper Colorado 
  River Valley, and Western Mojave Desert. 

* Through this evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Be especially cautious at night when 
  flash flood danger may be harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
252 
WGUS65 KVEF 032316
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
416 PM PDT Thu Aug 3 2017

CAZ523-524-526-NVZ022-040030-
/O.CAN.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Mojave Desert-Eastern Mojave Desert-Cadiz Basin-
Southern Clark County-
416 PM PDT Thu Aug 3 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast California and
southern Nevada has been cancelled. Cloud cover and subsidence has
limited storm activity over much of San Bernardino and southern
Clark counties this afternoon. The threat of widespread flooding
has decreased in those areas.

$$

AZZ001>003-036-CAZ522-525-527-NVZ016>021-040500-
/O.CON.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Death Valley National Park-
Morongo Basin-San Bernardino County-Upper Colorado River Valley-
Northeast Clark County-Western Clark and Southern Nye County-
Sheep Range-Spring Mountains-Red Rock Canyon-Las Vegas Valley-
416 PM PDT Thu Aug 3 2017 /416 PM MST Thu Aug 3 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM
MST/ THIS EVENING...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, Northwest Deserts, and Northwest Plateau. In 
  southeast California, Death Valley National Park, Morongo 
  Basin, and San Bernardino County-Upper Colorado River Valley. 
  In southern Nevada, Lake Mead National Recreation Area, Las 
  Vegas Valley, Northeast Clark County, Sheep Range, Spring 
  Mountains-Red Rock Canyon, and Western Clark and Southern Nye 
  County. 

* Until 10 PM PDT /10 PM MST/ this evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Be especially cautious at night when 
  flash flood danger may be harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

Wolcott
697 
WGUS65 KVEF 040157
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
657 PM PDT Thu Aug 3 2017

.A line of scattered storms continues to push southwest across the
Great Basin this evening. Storms could pose a threat of Flash
Flooding across portions of Mohave, Clark, Inyo, and Nye Counties
tonight. The threat of flooding has decreased in areas south of
Bullhead City, AZ. 

AZZ002-003-CAZ525-527-040300-
/O.CAN.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake Havasu and Fort Mohave-Northwest Deserts-Morongo Basin-
San Bernardino County-Upper Colorado River Valley-
657 PM PDT Thu Aug 3 2017 /657 PM MST Thu Aug 3 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Arizona and
southeast California has been cancelled. The threat of additional
thunderstorms has diminished across the Morongo Valley, portions
of the Colorado River Valley south of Bullhead City, and southern
Mohave County this evening.

$$

AZZ001-036-CAZ522-NVZ016>021-041000-
/O.EXT.KVEF.FF.A.0007.000000T0000Z-170804T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Mead National Recreation Area-
Death Valley National Park-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
657 PM PDT Thu Aug 3 2017 /657 PM MST Thu Aug 3 2017/

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 3 AM PDT /3 AM MST/
FRIDAY...

The Flash Flood Watch is now in effect for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Mead National Recreation Area and Northwest 
  Plateau. In southeast California, Death Valley National Park. 
  In southern Nevada, Lake Mead National Recreation Area, Las 
  Vegas Valley, Northeast Clark County, Sheep Range, Spring 
  Mountains-Red Rock Canyon, and Western Clark and Southern Nye 
  County. 

* Until 3 AM PDT /3 AM MST/ Friday

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Be especially cautious at night when 
  flash flood danger may be harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
504 
WGUS65 KVEF 040652
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
1152 PM PDT Thu Aug 3 2017

AZZ001-036-CAZ522-NVZ016>021-040800-
/O.CAN.KVEF.FF.A.0007.000000T0000Z-170804T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Mead National Recreation Area-
Death Valley National Park-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
1152 PM PDT Thu Aug 3 2017 /1152 PM MST Thu Aug 3 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Arizona,
southeast California, and southern Nevada has been cancelled.
Thunderstorm continues to wane at this hour and the threat of
widespread flash flooding has decreased significantly. Isolated
storms and light to moderate rain showers remain in many areas
tonight. Continue to exercise caution if traveling.

$$

Wolcott

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Aug 2, 10:02 PM MST, 4 hours 25 minutes earlier.

Area forecast discussion, Aug 2, 10:02 PM MST, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1002 PM PDT Wed Aug 2 2017

.SYNOPSIS...Scattered to numerous thunderstorms are expected across
the region the next few days. A few stronger storms will pose the
risk of flash flooding and strong winds. Thunderstorm coverage will
trend more isolated and shift eastward Friday into the weekend with
thunderstorm activity becoming more limited to the higher terrain
by Sunday. Temperatures will be near normal through the period.

&&

.UPDATE...
Ongoing thunderstorms continue across eastern California. This
correlated well with areas of lingering instability. Higher
moisture has surged northward in the past couple of hours, with
PWATs increasing across Inyo and northeast San BernardinoCounty.
Think this area from Lake Havasu through central Inyo County will
be the most activity through the few hours. Increased precip
chances, especially in San Bernardino County where things are just
starting to fire.

After that, forecast becomes less certain. RAP shows instability
and moisture lingering over San Bernardino County through the
night, which could keep at least areas of stratiform rain going.
The better performing Hi Res models show convection dying off
after 07Z, which would be the normal thunderstorm trend for
nighttime convection. Without a key feature to keep storms going,
leaned towards storms diminishing. Did increase precip chances
south of I-40 in California, where if precipitation were to
continue this would be the best chance. Will continue to monitor
the next few hours and update as need.

Further north and east, thunderstorm activity was limited with
just some areas of rain. Think what we see now is the best we are
going to do for the rest of the night, with continued downward
trends in coverage and intensity the next 3 hours.

.PREV DISCUSSION... /issued at 757 PM PDT Wed Aug 2 2017/

.UPDATE...
A broad line of showers and storms stretching from Inyo County in
southeast California through southern Nevada and southern Mohave
County in northwest Arizona will continue to push southwestward at
around 10 mph through midnight. PWAT values still remaining between
1.00-1.90 inches in these areas will supply plenty of available
moisture which combined with the relatively slow storm motion will
continue to create flash flooding potential with these storms. In
addition to flooding potential, stronger storms will also be able to
produce strong, gusty winds of 35-45 mph and small hail. The focus
for storms through midnight will be across southern Inyo, northern
San Bernardino, and southern Mohave County where 500-1000 J/kg of
SBCAPE still remain. Gradual weakening of storms that develop along
this southwestward propagating boundary is expected over the next
few hours with withdrawal of daytime heating.

&&

.SHORT TERM...Today through Friday Morning

Scattered thunderstorm activity is underway this afternoon across
mainly the higher terrain north and east of Las Vegas.
Meanwhile...widespread cloud cover has suppressed development thus
far across most of San Bernardino county.   Still anticipating a
significant uptick in convection propagating into the lower
elevations this evening, thanks in part to substancial daytime
heating and instability build up, a moderate mid level flow, and
broad divergence aloft promoting lift. High resolution guidance
suggests strong storms moving west out of Mohave county, merging
with activity propagating southwest out of Lincoln county and SW
Utah, then developing westward as a large complex across the SB/Inyo
county line region this late this evening.  The most favorable
timeframe for the Las Vegas metro to see storm activity with this
pattern will be in the 5 - 11pm time frame.  Flash Flooding will be
possible with the strongest storms but storm motion of 10-15 mph
will tend to limit precipitation amounts somewhat. Greatest Flash
Flood risk will likely be across the Death Valley region later this
evening.

Tonight, the complex which develops this evening will gradually push
west across Western San Bern and southern Inyo Counties while a vort
max moves across southern Mohave into eastern San Bern counties
overnight. This vort max may ignite some additional showers and
storms overnight, and I maintained slight/chance PoPs overnight
across the southern two thirds of the region with this feature in
mind.  This same feature will push abundant cloud cover into the
region Thursday which will complicate the thunderstorm outlook by
potentially reducing the daytime heating curve and instability build
up.   Current outlook suggests best potential for additional storms
tomorrow may come in the form of a complex moving southeast out of
Lincoln and Nye counties and pushing into northern Mohave county,
possibly Clark County during the late evening.

Bottom line...the next couple days will be active so be prepared for
strong winds, locally heavy rainfall, and dangerous lightning if
you encounter thunderstorm activity. And as is the nature of the
monsoon, a few locations will get missed entirely.

.LONG TERM.... Friday through Wednesday

It looks like the disturbance that moves around the southern
periphery of the Great Basin ridge over southern California during
the short term will be become less of a player on Friday as the
feature is progged to be along the central California coast. This
00z cycle of models is more bullish that the airmass across the
Mojave Desert and northwest Arizona will see less convection as mid-
level drying and warming associated with more westerly flow aloft
limits instability. GFS precipitable water values on Friday range
mostly between 0.75"-1.25", but by next Wednesday values range
mostly between 0.50-0.75". Models do insists there will be enough
moisture and instability each day associated with the Great Basin
convergence zone running from northern Inyo County northeast into
northern Lincoln County to support a slight chance of showers and
thunderstorms. Outside of thunderstorms no significant winds are
forecast while high temperatures will be at or slightly below
normal during the period.
&&

.FIRE WEATHER...Scattered to numerous thunderstorms expected the
next couple of days, with gradually drying commencing Friday. Over
the weekend, storm activity will begin favoring the higher terrain
of mainly southern Nevada and Northwest Arizona. Even drier
conditions are expected to push in next week, with only isolated
thunderstorms expected across the southern Great Basin and higher
elevations of Mohave county. Temperatures will be near normal
through the period.

&&

.HYDROLOGY...Creeks, streams and rivers in northern Inyo County
have shown decreasing flows over the last couple of days. However,
some road closures continue in the area. Bishop Creek Bypass and Big
Pine Creek Bypass continue to be utilized to minimize flows through
Bishop and Big Pine. Increasing moisture will bring increasing
thunderstorm chances, which could produce additional runoff that
could rapidly increase flows beginning on Wednesday. Remember, never
drive through flooded roadways or around barricades. Also,
pastureland or farmland adjacent to creeks, streams or rivers could
experience areas of standing water.
&&

.AVIATION...For McCarran...Prevailing light, easterly flow around 8
knots or less this afternoon could change quickly this evening as
thunderstorm outflows will likely move through the valley at some
point. The best time period for this to occur will be between 01z-
05z but there is low confidence as to the direction and strength at
which these should occur. Consensus has a brief, southeast push
during that time frame which has been included in the current
package. Otherwise, SCT-BKN mid/high clouds are expected overnight
with south to southwest winds around 10 knots or less becoming light
and variable Thursday morning. These will again turn easterly late
morning with increasing chances for showers and storms tomorrow
afternoon/evening around the valley.

For the rest of southern Nevada, northwest Arizona and southeast
California...Diurnal wind pattern is expected through late this
afternoon before shower and storm development increases which could
push brief, erratic wind gusts and wind shifts through the terminals
this evening. Best timing for this activity will be 00z-06z. Have
included VCTS as all sites as confidence is low in storms directly
passing over any of the terminals at this time. Once storms die down
overnight, similar wind pattern is expected  into Thursday with
primarily light, diurnal winds through late Thursday afternoon when
coverage of showers and storms increases across the region.

&& &&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM/FIRE WEATHER...Outler
LONG TERM...Pierce
AVIATION/UPDATE...Guillet

&&

SHORT TERM...Allen
LONG TERM....99

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 2, 9:20 PM MST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
920 PM PDT WED AUG 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     1 NNW SAM BOYD STADIUM  36.10N 115.03W
08/02/2017  M60 MPH          CLARK              NV   MESONET

            SITE LXVGS.

&&
Local storm report, Aug 2, 9:29 PM MST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
929 PM PDT WED AUG 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     FLASH FLOOD      8 WNW NEEDLES           34.88N 114.76W
08/02/2017                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED ROADWAY WASHED OUT ALONG HWY95
            APPROXIMATELY 10 MILES WEST OF NEEDLES, AZ
            DUE TO MINOR FLOODING.

&&

CK
Local storm report, Aug 2, 10:07 PM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1007 PM PDT WED AUG 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     LIGHTNING        2 ENE LAKE HAVASU CITY  34.50N 114.30W
08/02/2017                   MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED THREE PALM TREE
            FIRES STARTED BY LIGHTNING STRIKES.

&&

CK
Local storm report, Aug 2, 10:25 PM MST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 PM PDT WED AUG 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      3 SSE TOPOCK            34.73N 114.48W
08/02/2017                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORK REPORTED
            OATMAN-TOPOCK HWY CLOSED DUE TO FLOODING.

&&

CK
Local storm report, Aug 2, 10:40 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1040 PM PDT WED AUG 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     FLASH FLOOD      3 NE MOHAVE VALLEY      34.97N 114.55W
08/02/2017                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORK REPORTED BOUNDARY
            CONE RD NEAR MOHAVE VALLEY CLOSED DUE TO
            FLOODING.

&&

CK

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 5:14 PM MSTSevere Thunderstorm WarningVEFMohave61 min
Aug 2, 5:40 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Aug 2, 6:02 PM MSTSevere Thunderstorm WarningVEFMohave28 min
Aug 2, 6:31 PM MSTSevere Thunderstorm WarningVEFMohave44 min
Aug 2, 7:03 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 2, 9:54 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Aug 2, 6:35 PM MSTSevere Thunderstorm WarningVEFClark25 min
Aug 2, 6:45 PM MSTSevere Thunderstorm WarningVEFClark30 min
Aug 3, 4:47 PM MSTFlash Flood WarningVEFLincoln3 hr
Aug 2, 5:53 PM MSTFlash Flood WarningVEFInyo2 hr
Aug 2, 7:19 PM MSTSevere Thunderstorm WarningVEFSan Bernardino26 min
Aug 2, 7:36 PM MSTFlash Flood WarningVEFInyo3 hr
Aug 2, 8:09 PM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 2, 8:19 PM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 2, 8:57 PM MSTAreal Flood AdvisoryVEFInyo3 hr
Aug 2, 10:04 PM MSTFlash Flood WarningVEFInyo, San Bernardino3 hr
Aug 2, 11:36 PM MSTAreal Flood AdvisoryVEFSan Bernardino3 hr
Aug 3, 6:02 AM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 3, 7:41 AM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 3, 8:59 AM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 3, 2:00 PM MSTFlash Flood WarningVEFSan Bernardino3 hr

Nearby

Flash Flood Watches in Nevada, 2017Flash Flood Watches in California, 2017Flash Flood Watches in Arizona, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.